# SDR AALA202506233559

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 37,353 hours, 15,632 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENGINE 2 FUEL FILTER CLOG ECAM AFTER TAKEOFF. CLOG REMAINED ON UNTIL CRUISE AND CLEARED. MAINTENANCE REPLACED THE #2 ENGINE FUEL FILTER AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 73-11-10. NOTE: MAINTENANCE REPORTED NO CONTAMINATION FOUND ON OLD FILTER.
